# SDR FOTR20006NR5340

- Difficulty date: January 31, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Component: Tab
- Component part number: 652173624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON TAB UPPER SURFACE OTBD EDGE IS DELAMINATED.  REPAIRED ON ASI WO 20006, N/R 05340.  REPAIRED RT WING INBD AILERON TAB UPPER SURFACE AT WBL 295.0 BY HOT BONDING REPAIR IAW B727 SRM 51-40-20, REV 102.  MATERIAL USED: DOUBLERS; 2024-T3, 0.012, DIM: 8.0 BY 5.0 AND 10.0 BY 6.50, FILLERS; 2024-T3, 0.012, DIM: 7.0 BY 1.50 AND 1.0 DIA., CORE; 3/16 5052, DIM: 8.0 BY 5.0.  WEIGHT OF TAB 5.695 LBS WITHIN LIMITS.
